• Previous Article
    Multiple solutions for periodic perturbations of a delayed autonomous system near an equilibrium
  • CPAA Home
  • This Issue
  • Next Article
    Remarks on a system of quasi-linear wave equations in 3D satisfying the weak null condition
July  2019, 18(4): 1711-1734. doi: 10.3934/cpaa.2019081

Scattering results for Dirac Hartree-type equations with small initial data

1. 

Korea Institute for Advanced Study, Seoul 20455, Korea

2. 

Institute of Pure and Applied Mathematics, Chonbuk National University, Jeonju 54896, Korea

Received  May 2018 Revised  September 2018 Published  January 2019

Fund Project: This work was partially supported by NRF (NRF-2015R1D1A1A09057795) and by German Science Foundation (IRTG 2235)

We consider the Dirac equations with cubic Hartree-type nonlinearity which are derived by uncoupling the Dirac-Klein-Gordon systems. We prove small data global well-posedness and scattering results in the full scaling subcritical regularity regime. The strategy of the proof relies on the localized Strichartz estimates and bilinear estimates in $ V^2 $ spaces, together with the use of the null structure that the nonlinear term exhibits. This result is shown to be almost optimal in the sense that the iteration method based on Duhamel's formula fails over the supercritical range.

Citation: Changhun Yang. Scattering results for Dirac Hartree-type equations with small initial data. Communications on Pure & Applied Analysis, 2019, 18 (4) : 1711-1734. doi: 10.3934/cpaa.2019081
References:
[1]

I. Bejenaru and S. Herr, The cubic Dirac equation: small initial data in $H^1(\Bbb R^3)$, Comm. Math. Phys., 335 (2015), 43-82. doi: 10.1007/s00220-014-2164-0. Google Scholar

[2]

I. Bejenaru and S. Herr, On global well-posedness and scattering for the massive Dirac-Klein-Gordon system, J. Eur. Math. Soc. (JEMS), 19 (2017), 2445-2467. doi: 10.4171/JEMS/721. Google Scholar

[3]

J. M. Chadam and R. T. Glassey, On the Maxwell-Dirac equations with zero magnetic field and their solution in two space dimensions, J. Math. Anal. Appl., 53 (1976), 495-507. doi: 10.1016/0022-247X(76)90087-1. Google Scholar

[4]

Y. Cho and T. Ozawa, On the semirelativistic Hartree-type equation, SIAM J. Math. Anal., 38 (2006), 1060-1074. doi: 10.1137/060653688. Google Scholar

[5]

Y. ChoT. Ozawa and S. Xia, Remarks on some dispersive estimates, Commun. Pure Appl. Anal., 10 (2011), 1121-1128. doi: 10.3934/cpaa.2011.10.1121. Google Scholar

[6]

P. D'Ancona and L. Fanelli, Strichartz and smoothing estimates of dispersive equations with magnetic potentials, Comm. Partial Differential Equations, 33 (2008), 1082-1112. doi: 10.1080/03605300701743749. Google Scholar

[7]

P. D'AnconaD. Foschi and S. Selberg, Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system, J. Eur. Math. Soc. (JEMS), 9 (2007), 877-899. doi: 10.4171/JEMS/100. Google Scholar

[8]

J. a.-P. Dias and M. Figueira, On the existence of weak solutions for a nonlinear time dependent Dirac equation, Proc. Roy. Soc. Edinburgh Sect. A, 113 (1989), 149-158. doi: 10.1017/S030821050002401X. Google Scholar

[9]

M. HadacS. Herr and H. Koch, Well-posedness and scattering for the KP-II equation in a critical space, Ann. Inst. H. Poincaré Anal. Non Linéaire, 26 (2009), 917-941. doi: 10.1016/j.anihpc.2008.04.002. Google Scholar

[10]

M. Hadac, S. Herr and H. Koch, Erratum to "Well-posedness and scattering for the KP-II equation in a critical space", [Ann. I. H. Poincaré–AN 26 (3) (2009) 917–941], Ann. Inst. H. Poincaré Anal. Non Linéaire, 27 (2010), 971–972. doi: 10.1016/j.anihpc.2010.01.006. Google Scholar

[11]

S. Herr and E. Lenzmann, The Boson star equation with initial data of low regularity, Nonlinear Anal., 97 (2014), 125-137. doi: 10.1016/j.na.2013.11.023. Google Scholar

[12]

S. Herr and A. Tesfahun, Small data scattering for semi-relativistic equations with Hartree type nonlinearity, J. Differential Equations, 259 (2015), 5510-5532. doi: 10.1016/j.jde.2015.06.037. Google Scholar

[13]

S. Herr and C. Yang, Critical well-posedness and scattering results for fractional Hartree-type equations, Differential Integral Equations, 31 (2018), 701-714. Google Scholar

[14]

H. Koch, D. Tataru and M. Vişan, Dispersive Equations and Nonlinear Waves. Generalized Korteweg-De Vries, Nonlinear SchrÖdinger, Wave and Schródinger Maps., Basel: Birkhäuser/Springer, 2014. Google Scholar

[15]

E. Lenzmann, Well-posedness for semi-relativistic hartree equations of critical type, Mathematical Physics, Analysis and Geometry, 10 (2007), 43-64. doi: 10.1007/s11040-007-9020-9. Google Scholar

[16]

S. Machihara and K. Tsutaya, Scattering theory for the Dirac equation with a non-local term, Proc. Roy. Soc. Edinburgh Sect. A, 139 (2009), 867-878. doi: 10.1017/S0308210507000479. Google Scholar

[17]

L. MolinetJ. C. Saut and N. Tzvetkov, Ill-posedness issues for the Benjamin-Ono and related equations, SIAM J. Math. Anal., 33 (2001), 982-988 (electronic). doi: 10.1137/S0036141001385307. Google Scholar

[18]

M. Nakamura and K. Tsutaya, Scattering theory for the Dirac equation of Hartree type and the semirelativistic Hartree equation, Nonlinear Anal., 75 (2012), 3531-3542. doi: 10.1016/j.na.2012.01.012. Google Scholar

[19]

F. Pusateri, Modified scattering for the boson star equation, Commun. Math. Phys., 332 (2014), 1203-1234. doi: 10.1007/s00220-014-2094-x. Google Scholar

[20]

E. M. Stein, Harmonic Analysis: Real-variable Methods, Orthogonality, and Oscillatory Integrals, vol. 43 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, 1993, With the assistance of Timothy S. Murphy, Monographs in Harmonic Analysis, Ⅲ. Google Scholar

[21]

A. Tesfahun, Small data scattering for cubic Dirac equation with Hartree type nonlinearity in $ \mathbb R ^{1+3}$, arXiv e-prints.Google Scholar

[22]

C. Yang, Small data scattering of semirelativistic hartree equation, Nonlinear Analysis, 178 (2019), 41-55. doi: 10.1016/j.na.2018.07.003. Google Scholar

show all references

References:
[1]

I. Bejenaru and S. Herr, The cubic Dirac equation: small initial data in $H^1(\Bbb R^3)$, Comm. Math. Phys., 335 (2015), 43-82. doi: 10.1007/s00220-014-2164-0. Google Scholar

[2]

I. Bejenaru and S. Herr, On global well-posedness and scattering for the massive Dirac-Klein-Gordon system, J. Eur. Math. Soc. (JEMS), 19 (2017), 2445-2467. doi: 10.4171/JEMS/721. Google Scholar

[3]

J. M. Chadam and R. T. Glassey, On the Maxwell-Dirac equations with zero magnetic field and their solution in two space dimensions, J. Math. Anal. Appl., 53 (1976), 495-507. doi: 10.1016/0022-247X(76)90087-1. Google Scholar

[4]

Y. Cho and T. Ozawa, On the semirelativistic Hartree-type equation, SIAM J. Math. Anal., 38 (2006), 1060-1074. doi: 10.1137/060653688. Google Scholar

[5]

Y. ChoT. Ozawa and S. Xia, Remarks on some dispersive estimates, Commun. Pure Appl. Anal., 10 (2011), 1121-1128. doi: 10.3934/cpaa.2011.10.1121. Google Scholar

[6]

P. D'Ancona and L. Fanelli, Strichartz and smoothing estimates of dispersive equations with magnetic potentials, Comm. Partial Differential Equations, 33 (2008), 1082-1112. doi: 10.1080/03605300701743749. Google Scholar

[7]

P. D'AnconaD. Foschi and S. Selberg, Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system, J. Eur. Math. Soc. (JEMS), 9 (2007), 877-899. doi: 10.4171/JEMS/100. Google Scholar

[8]

J. a.-P. Dias and M. Figueira, On the existence of weak solutions for a nonlinear time dependent Dirac equation, Proc. Roy. Soc. Edinburgh Sect. A, 113 (1989), 149-158. doi: 10.1017/S030821050002401X. Google Scholar

[9]

M. HadacS. Herr and H. Koch, Well-posedness and scattering for the KP-II equation in a critical space, Ann. Inst. H. Poincaré Anal. Non Linéaire, 26 (2009), 917-941. doi: 10.1016/j.anihpc.2008.04.002. Google Scholar

[10]

M. Hadac, S. Herr and H. Koch, Erratum to "Well-posedness and scattering for the KP-II equation in a critical space", [Ann. I. H. Poincaré–AN 26 (3) (2009) 917–941], Ann. Inst. H. Poincaré Anal. Non Linéaire, 27 (2010), 971–972. doi: 10.1016/j.anihpc.2010.01.006. Google Scholar

[11]

S. Herr and E. Lenzmann, The Boson star equation with initial data of low regularity, Nonlinear Anal., 97 (2014), 125-137. doi: 10.1016/j.na.2013.11.023. Google Scholar

[12]

S. Herr and A. Tesfahun, Small data scattering for semi-relativistic equations with Hartree type nonlinearity, J. Differential Equations, 259 (2015), 5510-5532. doi: 10.1016/j.jde.2015.06.037. Google Scholar

[13]

S. Herr and C. Yang, Critical well-posedness and scattering results for fractional Hartree-type equations, Differential Integral Equations, 31 (2018), 701-714. Google Scholar

[14]

H. Koch, D. Tataru and M. Vişan, Dispersive Equations and Nonlinear Waves. Generalized Korteweg-De Vries, Nonlinear SchrÖdinger, Wave and Schródinger Maps., Basel: Birkhäuser/Springer, 2014. Google Scholar

[15]

E. Lenzmann, Well-posedness for semi-relativistic hartree equations of critical type, Mathematical Physics, Analysis and Geometry, 10 (2007), 43-64. doi: 10.1007/s11040-007-9020-9. Google Scholar

[16]

S. Machihara and K. Tsutaya, Scattering theory for the Dirac equation with a non-local term, Proc. Roy. Soc. Edinburgh Sect. A, 139 (2009), 867-878. doi: 10.1017/S0308210507000479. Google Scholar

[17]

L. MolinetJ. C. Saut and N. Tzvetkov, Ill-posedness issues for the Benjamin-Ono and related equations, SIAM J. Math. Anal., 33 (2001), 982-988 (electronic). doi: 10.1137/S0036141001385307. Google Scholar

[18]

M. Nakamura and K. Tsutaya, Scattering theory for the Dirac equation of Hartree type and the semirelativistic Hartree equation, Nonlinear Anal., 75 (2012), 3531-3542. doi: 10.1016/j.na.2012.01.012. Google Scholar

[19]

F. Pusateri, Modified scattering for the boson star equation, Commun. Math. Phys., 332 (2014), 1203-1234. doi: 10.1007/s00220-014-2094-x. Google Scholar

[20]

E. M. Stein, Harmonic Analysis: Real-variable Methods, Orthogonality, and Oscillatory Integrals, vol. 43 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, 1993, With the assistance of Timothy S. Murphy, Monographs in Harmonic Analysis, Ⅲ. Google Scholar

[21]

A. Tesfahun, Small data scattering for cubic Dirac equation with Hartree type nonlinearity in $ \mathbb R ^{1+3}$, arXiv e-prints.Google Scholar

[22]

C. Yang, Small data scattering of semirelativistic hartree equation, Nonlinear Analysis, 178 (2019), 41-55. doi: 10.1016/j.na.2018.07.003. Google Scholar

[1]

Piero D'Ancona, Mamoru Okamoto. Blowup and ill-posedness results for a Dirac equation without gauge invariance. Evolution Equations & Control Theory, 2016, 5 (2) : 225-234. doi: 10.3934/eect.2016002

[2]

Marcel Braukhoff. Semiconductor Boltzmann-Dirac-Benney equation with a BGK-type collision operator: Existence of solutions vs. ill-posedness. Kinetic & Related Models, 2019, 12 (2) : 445-482. doi: 10.3934/krm.2019019

[3]

Tsukasa Iwabuchi, Kota Uriya. Ill-posedness for the quadratic nonlinear Schrödinger equation with nonlinearity $|u|^2$. Communications on Pure & Applied Analysis, 2015, 14 (4) : 1395-1405. doi: 10.3934/cpaa.2015.14.1395

[4]

Mahendra Panthee. On the ill-posedness result for the BBM equation. Discrete & Continuous Dynamical Systems - A, 2011, 30 (1) : 253-259. doi: 10.3934/dcds.2011.30.253

[5]

Xavier Carvajal, Mahendra Panthee. On ill-posedness for the generalized BBM equation. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4565-4576. doi: 10.3934/dcds.2014.34.4565

[6]

Hironobu Sasaki. Small data scattering for the Klein-Gordon equation with cubic convolution nonlinearity. Discrete & Continuous Dynamical Systems - A, 2006, 15 (3) : 973-981. doi: 10.3934/dcds.2006.15.973

[7]

In-Jee Jeong, Benoit Pausader. Discrete Schrödinger equation and ill-posedness for the Euler equation. Discrete & Continuous Dynamical Systems - A, 2017, 37 (1) : 281-293. doi: 10.3934/dcds.2017012

[8]

Yonggeun Cho, Gyeongha Hwang, Tohru Ozawa. On small data scattering of Hartree equations with short-range interaction. Communications on Pure & Applied Analysis, 2016, 15 (5) : 1809-1823. doi: 10.3934/cpaa.2016016

[9]

Adán J. Corcho. Ill-Posedness for the Benney system. Discrete & Continuous Dynamical Systems - A, 2006, 15 (3) : 965-972. doi: 10.3934/dcds.2006.15.965

[10]

Jean-François Crouzet. 3D coded aperture imaging, ill-posedness and link with incomplete data radon transform. Inverse Problems & Imaging, 2011, 5 (2) : 341-353. doi: 10.3934/ipi.2011.5.341

[11]

G. Fonseca, G. Rodríguez-Blanco, W. Sandoval. Well-posedness and ill-posedness results for the regularized Benjamin-Ono equation in weighted Sobolev spaces. Communications on Pure & Applied Analysis, 2015, 14 (4) : 1327-1341. doi: 10.3934/cpaa.2015.14.1327

[12]

Yannis Angelopoulos. Well-posedness and ill-posedness results for the Novikov-Veselov equation. Communications on Pure & Applied Analysis, 2016, 15 (3) : 727-760. doi: 10.3934/cpaa.2016.15.727

[13]

Bernadette N. Hahn. Dynamic linear inverse problems with moderate movements of the object: Ill-posedness and regularization. Inverse Problems & Imaging, 2015, 9 (2) : 395-413. doi: 10.3934/ipi.2015.9.395

[14]

Kimitoshi Tsutaya. Scattering theory for the wave equation of a Hartree type in three space dimensions. Discrete & Continuous Dynamical Systems - A, 2014, 34 (5) : 2261-2281. doi: 10.3934/dcds.2014.34.2261

[15]

Jianqing Chen. Sharp variational characterization and a Schrödinger equation with Hartree type nonlinearity. Discrete & Continuous Dynamical Systems - S, 2016, 9 (6) : 1613-1628. doi: 10.3934/dcdss.2016066

[16]

Yonggeun Cho, Gyeongha Hwang, Tohru Ozawa. Corrigendum to "On small data scattering of Hartree equations with short-range interaction" [Comm. Pure. Appl. Anal., 15 (2016), 1809-1823]. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1939-1940. doi: 10.3934/cpaa.2017094

[17]

Yonggeun Cho, Gyeongha Hwang, Soonsik Kwon, Sanghyuk Lee. Well-posedness and ill-posedness for the cubic fractional Schrödinger equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (7) : 2863-2880. doi: 10.3934/dcds.2015.35.2863

[18]

Shunlian Liu, David M. Ambrose. Sufficiently strong dispersion removes ill-posedness in truncated series models of water waves. Discrete & Continuous Dynamical Systems - A, 2019, 39 (6) : 3123-3147. doi: 10.3934/dcds.2019129

[19]

Peter I. Kogut, Olha P. Kupenko. On optimal control problem for an ill-posed strongly nonlinear elliptic equation with $p$-Laplace operator and $L^1$-type of nonlinearity. Discrete & Continuous Dynamical Systems - B, 2019, 24 (3) : 1273-1295. doi: 10.3934/dcdsb.2019016

[20]

Felipe Hernandez. A decomposition for the Schrödinger equation with applications to bilinear and multilinear estimates. Communications on Pure & Applied Analysis, 2018, 17 (2) : 627-646. doi: 10.3934/cpaa.2018034

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (39)
  • HTML views (139)
  • Cited by (0)

Other articles
by authors

[Back to Top]